Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Moment Problem in L1 Approximation

Charles R. Hobby and John R. Rice
Proceedings of the American Mathematical Society
Vol. 16, No. 4 (Aug., 1965), pp. 665-670
DOI: 10.2307/2033900
Stable URL: http://www.jstor.org/stable/2033900
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Moment Problem in L1 Approximation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667
  • Thumbnail: Page 
668
    668
  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670